# SDR CALA2015030400138

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 55,623 hours, 18,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AISLE PATH LIGHTING INOPERATIVE AT ROWS 3 - 10.  FOUND M1676 BATTERY PACK INOPERATIVE.  R & R WITH NEW SERVICEABLE UNIT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06-960-805.
